# SDR AALA201708189031

- Difficulty date: August 17, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 52,759 hours, 26,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000121
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE AT THE AFT TAIL CONE EXIT, DOES NOT FLASH.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-60-00.  OPS CHECKED GOOD.
